# SDR ASOA201102036

- Difficulty date: October 24, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 22,895 hours, 20,225 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF  RECEIVED RT MAIN GEAR DISAGREE MESSAGE. COMPLIED WITH QRH AND RETURNED TO DEPARTURE.  EMERGENCY DECLARED.  FOUND RT MAIN UPLOCK PROXIMITY SENSOR OUT OF ADJUSTMENT.  PERFORMED ADJUSTMENT OF RT MAIN UPLOCK PROXIMITY SENSOR IAW AMM 32-32-05. PERFORMED OPS TEST OF GEAR EXTENTION RETRACTION SYS IAW AMM 32-30-00. NO DEFECTS NOTED.
